MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
High impedances on this lead were first identified on 3/18/25.The patient was unable to attend follow up appointments until (b)(6) 2025.During the (b)(6) 2025 visit, impedances were checked, showing "insufficient charge" for the first three contacts on lead 1.On (b)(6) 26, the patient had the left mesial temporal depth lead replaced for a lead break.The lead was placed contralateral to the neurostimulator, and was secured with a dog bone with lead protection.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.Evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24205932
Report Number3004426659-2026-00006
Device Sequence Number5509482
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417230128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number29558-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale